# SDR UPS02839693

- Difficulty date: October 1, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA. 1746 LONG. 16L IS CRACKED.  CUTOUT DAMAGED AREA FABRICATED AND INSTALLED LONGERON SECTION AND SPLICE I.A.W. SRM. 53-2-2 FIG. 10
